# SDR ASAA2016050116583

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 8,371 hours, 2,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES WHEN MASTER CAUTION IS RESET. ACFT GROUNDED.  ACCOMPLISHED FIM 21-62, TASK 801 PACK TEMP CONTROLLER BITE NR 1 PTC FAULTED FWD SRADA, WAS ABLE TO CLEAR/RESET FAULT AND REACCOMPLISHED BITE WITH NO FURTHER DISCREPANCIES.  THIS CLEARS MEL 21-23B.
